Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A dynamic programming generalization of $ xy$ to $ n$ variables


Authors: A. P. Hillman, D. G. Mead, K. B. O’Keefe and E. S. O’Keefe
Journal: Proc. Amer. Math. Soc. 17 (1966), 720-723
MSC: Primary 90.59; Secondary 39.00
MathSciNet review: 0231624
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.59, 39.00

Retrieve articles in all journals with MSC: 90.59, 39.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0231624-2
Article copyright: © Copyright 1966 American Mathematical Society